A family of trees with no uncountable branches

Džamonja, Mirna and Väänänen, Jouko (2004) A family of trees with no uncountable branches. Topology Proceedings, 28 (1). pp. 113-132. ISSN 2331-1290

[thumbnail of trees.pdf]
PDF (trees.pdf)
Download (250kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 15 Dec 2022 12:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19946


Downloads per month over past year

Actions (login required)

View Item View Item